# SDR SWAA950131

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND E/E DOOR OUTER SKIN GOUGED AND NICKED.  REPAIRED DAMGED AREAS PER BOEING STRUCTURAL REPAIR MANUAL.
